Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/20871
Title: Morphological aberrations of the width of attached gingiva and their influence on gingival health and attachment lost
Authors: Pandilova M, Popovska M, Dimovska C, Mitik K.
Issue Date: 2011
Publisher: Acta morphol, 2011;8(2): 43-46
URI: http://hdl.handle.net/20.500.12188/20871
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

18
checked on Nov 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.